# SDR CALA2023112203443

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 57,592 hours, 18,447 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: UNKNOWN
- Part serial: NA
- Condition: Tripped
- Location: Flap #7
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE PERFORMED FSEU 1 AND 2 BITE TEST IN REFERENCE TO B757 FIM 27-51 FAULT TREE 805 BITE TEST SHOWED NO EXISTING FAULTS. HAD FAULT 30 5 DISPLAYED IN PREVIOUS LEGS HISTORY FOLLOWED B757 FIM 27-51 FAULT TREE 808 FOUND DPI TRIPPED ON NUMBER SEVEN FLAP TRANSMISSION. ADD EMP:U031272 DPI HAS NO PRIOR HISTORY OF RESETS RESET DPI RAN FLAPS AGAIN NO DPI TRIP OIL LEVEL GOOD IN SIGHT GLASS NO UNUSUAL NOSES NOTED. OPS CHECKED GOOD. NO FAULTS NO MESSAGES.
